# SDR GTIA021394

- Difficulty date: December 24, 2002
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DEN - FLT 980 - IN FLIGHT ENGINE FAILURE OF LEFT ENGINE.  REMOVED AND REPLACED NR 1 ENGINE.  (M)
